MathSciNet Relay Station
MathSciNet bibliographic data
MR2085153 (2005f:13013) 13D02 (13D40)
Valla, Giuseppe Betti numbers of some monomial ideals. Proc. Amer. Math. Soc. 133 (2005), no. 1, 57–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement